Solar radiation at Singapore

Webb, C.G. (1953) Solar radiation at Singapore. Quarterly Journal of the Royal Meteorological Society, 79 (342). pp. 547-548. ISSN 0035-9009

Full text not available from this repository.
Official URL: https://doi.org/10.1002/qj.49707934216

Abstract

[No abstract available]

Item Type: Article
Uncontrolled Keywords: Solar radiation; Singapore
Subjects: Q Science > Q Science (General)
Q Science > QC Physics
Divisions: Faculty of Science > Dept of Physics
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 25 Sep 2020 01:59
Last Modified: 25 Sep 2020 01:59
URI: http://eprints.um.edu.my/id/eprint/25539

Actions (login required)

View Item View Item